# SDR QXEA2018042000152

- Difficulty date: April 20, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 10,089 hours, 10,857 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering
- Part time: 17,815 hours, 19,412 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TOOK 30 SECOND TO COME OUT FEATHER DURING THE AFTER START FLOWS. NO FAULTS IN CDS , PERFORMED A FUNCTIONAL TEST OF THE NR 2 PROPELLER TIME TO UNFEATHER IAW AMM 61-20-00-720-8052. TIME TO UNFEATHER FOR THE NR 2 PROPELLER WAS 20 SECONDS. UNABLE BE DUPLICATE. TEST PASSED.  R & R NR 2 OSG IAW AMM 61-20-26-000-801/400-801 AS A PRECAUTION.  OPS AND LEAK TEST PASSED. NO DEFECTS NOTED. RETURNED TO SERVICE.
